# SDR USAAD96114

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 59382501
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1085 - PIT-TPA - AFTER TAKEOFF, RIGHT AIR CONDITIONING SUPPLY TEMP HI LIGHT ILLUMINATED, FOLLOWED BY RIGHT ENGINE FIRE LIGHT.  EXTINGUISHED WHEN THROTTLE WAS RETARDED.  RETURNED TO FIELD.  REPLACED RIGHT ENGINE 8TH STAGE BLEED MANIFOLD DUE TO LEAK.  (M)
